# SDR HEEA072906

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- Aircraft time: 13,241 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pivot Support
- Part number: 206001397101
- Condition: Damaged
- Location: Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE FOR BARREL NUTS DAMAGED BEYOND LIMITS. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
